# SDR AALA201905029010

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 15,675 hours, 4,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR EMERGENCY CYLINDER PRESSURE LOW. MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
